# SDR CALA2010062800311

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1680 LBL 52 - RBL 52 FLOOR SHEAR WEB UPPER SURFACE FOUND CORRODED.  CABIN BS 1680 LBL 25 - LBL 23 FL SHEAR WEB REPAIRED AS PER SRM 53-60- 51 REPAIR 2 FIG 201.  HFEC NIL CRACK FOUND OTHER AREA CORROSION REMOVED AS PER SRM 51-10-02 & RE-PROTECTED AS PER SRM 51-20-01.  BLEND AREA LENGTH 4"X WIDTH 1"X DEPTH 0.007" ORIG 0.071" WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 LIMIT FIG 101.
